# SDR QR9R2023080900009

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723659744
- Aircraft time: 3,034 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 701975
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING ATTEMPT TO LIFTOFF, CAD ILLUMINATED ACTUATOR MESSAGE AND AFCS STRIP DISPLAYED Y AT ABOUT 16% TQ (ENG1) AND 25% TQ (ENG 1) REPEATEDLY. AP TEST RAN SUCCESSFULLY EACH TIME. T/F EVAL: UPON INCREASING THE COLLECTIVE WITH 14% TQ APPLIED, THE ACTUATOR AND YAW LIGHTS ILLUMINATE. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
